# SDR 2007UALA01717

- Difficulty date: May 26, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 26,420 hours, 7,238 cycles
- Engine: Pwa PW4052
- Engine time: 32,333 hours, 5,323 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE BLEED LIGHT CAME ON AT TOP OF DESCENT, WITH EICAS BLEED MSG.  [07-10-07]  CREW SHUT OFF ENG BLEED AIR & ACCOMPLISHED AIR SUPPLY MODULE BITE TEST.  RESET & CHECKED OK.  FOLLOWUP TROUBLE SHOOTING FOUND NR 1 ENG ELBOW  FTTG LOOSE AT HPSOV.  RESECURED ELBOW & VALVE/ SYSTEM CHKS OK.  SUSPECT VIBRATION & THERMAL CHANGE CAUSED ELBOW CLAMP TO LOOSEN.
